MathSciNet Relay Station
MathSciNet bibliographic data
MR2669707 14N35 (11F23 14D20 14N10)
Klemm, A.; Maulik, D.; Pandharipande, R.; Scheidegger, E. Noether-Lefschetz theory and the Yau-Zaslow conjecture. J. Amer. Math. Soc. 23 (2010), no. 4, 1013–1040.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement